# SDR AALA202407166529

- Difficulty date: July 10, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001620200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #4 LOWER BOLT BETWEEN RIBS 5 AND 6. REPLACED BOLT PER TASK CARD 26C51057005 AND AMM 27-84-63-400-002.
